# SDR DXTA030220213893

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 13,481 hours, 10,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Backed Out
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STAIR HARDWARE: FORWARD TELESCOPING MAIN DOOR BRACE HAS ATTACHMENT HARDWARE THAT IS  BACKING OUT.   INSPECTED PIN AND CONFIRMED WRITE-UP. RE-SECURED PIN AS REQUIRED, USING ORIGINAL HARDWARE, I.R.W. CE-560XLS AMM 52-10-01-2. THE DOOR AND TELESCOPE ROD OPERATE NORMAL.
